dizzy/shortness of breath
Been on brilinta for about 7 months now after having 2 stents put in. Shortness of breath occurs since the beginning of taking this medication, symptoms are mild but still occur after 7 months, Dr said to bear it if I can. I just started getting dizzy and almost past out once, stopped medication once and felt like a new man. Went back on medication because of the consequences until I can see the dr again.
Allergic reaction to Brilinta
Following an MI,I had a stent placed on 1/23/14. I was started immediately on Brilinta. I began experiencing some shortness of breath before leaving the hospital. I continued taking as perscribed. Symptoms did not improve and when I went to the cardiologist I explained that I was perplexed. I expected to feel considerably better than I did. Frankly, although I felt better than I did when I got to the ER, I was feeling much worse than I was a few days before the MI. I could not do anything without being short of breath, shopping for groceries took twice as long as usual because everything was such an effort and I found myself having to stop and rest. He told me I was being impatient. So, I contined with the meds as prescribed.
Five days later I awoke covered with hives. I contacted my cardiologist and was told to stop taking Brilinta and he switched me to Plavix. After 2 days the hives were gone, I had my color back and I could breathe! I felt like a new person!
My cardiologist did tell me that more women than men have dyspnea which does not resolve.
chest pain after bypass done
I have been suffering chest pain from 2007, Bypass had done in 2008 ,April, no relief even after surgery, chest pain had been intensified and admitted and Angio plasty was done in 2013. Now I am taking BRILINTA along with other medicines, this Brilinta brings great relief than previous drugs. Immensely hope to maintain healthy life without other complications further. THANKS FOR BRIINTA,